Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jason2567

Accutane and Penis Redness

Recommended Posts

Hey have any of you guys experienced an irritated penis hole while on accutane? Like it hurts when it rubs against your boxers and stuff? And it seems to seal up so when you pee it kind of hurts?

This is really annoying and if anyone has anything helpful to tell me I'd really appreciate it. PM me if you must :rolleyes:

Thanks

Share this post


Link to post
Share on other sites

Why post this twice when you could be seeing a doctor trying to get it fixed?

Edited by biggs881

Share this post


Link to post
Share on other sites

I've seen a doctor who prescribed me Desonide Cream which has done absolutely nothing.

I'm posting it to see if others have experienced the same problem and can possibly assist me.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×